# SDR 2007FA0000301

- Difficulty date: April 6, 2007
- Submitted: April 6, 2007
- Operation: General aviation
- Aircraft: N949SP
- Make and model: Cessna 172S
- Aircraft serial: 172S8145
- Aircraft time: 1,378 hours
- Engine: Lyc IO360A1A
- System (JASC): 1400 · Miscellaneous Hardware
- Part: Nut
- Condition: Mismanufactured
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE INSTALLING KIT MK172-25-10C TO COMPLY WITH SB 04-25-01 R4 AND AD 2007-05-10, ONE OF THE PARTS IN THE KIT WAS MACHINED IMPROPERLY. THE HEIGHT ADJUSTING NUT HAD THE THRU HOLE FOR THE ULTRALOC WITH MIS FORMED THREADS. THE MINOR DIAMETER OF THE THREAD WAS GREATER THAN THE MAJOR DIAMETER OF THE THREADS ON THE ULTRALOC. THE CROSS HOLE FOR MOUNTING WAS INCORRECTLY LOCATED WITH INSUFFICIENT EDGE DISTANCE, AND THE PILOT HOLE WAS OFFSET GIVING AN EGG SHAPED HOLE.
